MAUDE Adverse Event Report: Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence

Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence
Model Number 1101
Medical Device Problem Codes Premature Discharge of Battery (1057); Charging Problem (2892)
Health Effect - Clinical Codes Fall (1848); Dizziness (2194); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 05/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this rechargeable snm neurostimulator was experiencing vaginal pain whether their device was on or off.They also noted that the device was not holding a charge and they were having a hard time charging.The patient began complaining of pain that differentiated between stimulation and other sensations.The patient was comfortable and the device was reprogrammed.The patient also noted dizziness and falling, but impedances appeared fine and the patient felt their stimulation appropriately.The patient then underwent a battery replacement to a non-rechargeable battery.There were no additional patient complications.
 
Additional Manufacturer Narrative
Block d2b: product code: additional product code qon.Block g4: premarket / 510(k) #: additional premarket/510(k) p190006.Block h11: the device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Good faith effort attempts were made to try and retrieve the device, however the device was disposed by the explanting provider.It was confirmed the device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Axonics
Common Device Name
Stimulator, Electrical, Implantable, For Incontinence
Manufacturer (Section D)
Axonics Modulation Technologies, Inc.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
Axonics Inc
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50612252
Report Number2124215-2026-47222
Device Sequence Number21515788
Product Code EZW
UDI-Device Identifier10810005340066
UDI-Public(01)10810005340066(11)190926(17)211226
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/26/2021
Device Model Number1101
Device Catalogue Number1101
Device Lot NumberAX1H152639
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Date Device Manufactured09/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown